# SDR DALA1254071813

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 47,109 hours, 10,290 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Frozen
- Location: Nr 8
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 8 BRAKE AND WHEEL SEIZED WITH FROZEN ICE CAUSING NR 8 TIRE FAILURE.
